# SDR DALA1034919855

- Difficulty date: December 2, 2010
- Submitted: December 7, 2010
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- Engine: Pwa JT8D9
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Elongated
- Location: Bs 294-300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND MAIN CABIN-FS 294-300, LBL 45 CUSP WEB HAS ELONGATED HOLES. CUT OUT DAMAGED AREA 6.8" X 1", FABRICATED AND INSTALLED FILLER AND DOUBLER IAW SRP DC9-A-53-10-16-801-663A-A, SRM 53-13-2, 51-10-3,51-30-2,51-30-5. NDT SPM 06-10-01-001.
